Doctor insights on:
Burning After Using Monistat 1
Need more info: What symptoms did you have prior to using Monistat. What symptoms, if any do you still have. Your yellow discharge could be due to persistent yeast, the Monistat, another infection, or just normal discharge, depending on what associated symptoms and other risk factors (ie, diabetes, unprotected/high-risk sex, douching) you have. Please provide more information. Take Care! ...Read moreSee 1 more doctor answer
I used Monistat 1 (tioconazole) about 5 days ago. The burning sensations and irritation continues.What does it mean?
It can be: The cream used to cure the yeast infection is designed to stick around for a while, because you get a much higher dose of medication at once rather than smaller amounts over a longer period of time. It still takes a full 7 days for your body to recover. Some women even have irritation due to the medication that can slow healing, even after the infection is controlled. If not better in a week, C MD ...Read more
Please call your OB: As you OB may want you to use that or something else, i tell my pts it is ok to use that when pregnant if necessary, any further otc meds that you may need to use, please call your OB whether it is the weekend or not. ...Read more
Burning urination: Hi there are several scenarios that your symptoms could represent. You may have gonorrhea which is not treated by azithromycin. You could have chlamydia and it not being fully treated so soon after taking the azithromycin. Or it could be a side effect of the antibiotic on the acidity of the urine. Hydrate well and if you are still symptomatic it is time to get back to your medical provider. ...Read more
Vaginal itching 5 wks. Treated twice w/ 1-day Monistat, before & after period. Still itch. Assumed BV, got Metrogel. Then, 3-day Monistat. Still itch!
Need more info: Go back to your GYN. Have him/her do a culture to make sure that you do indeed have a yeast infection. Also have the GYN demonstrate the proper way to utilize the vaginal prescription drug and use it as directed. By the way if you are diabetic that also may be a problem here. ...Read moreSee 1 more doctor answer
No Sex contact for 16 months. Recurring balanitis last 3 months.
Gets healed by topical antifungal cream in days. I stop using cream. It comes back. Y?
Balanitis.: Balanitis can be caused by various causes - fungal, bacterial, inflammatory or irritative. In your case it could be that you're simply not treating the fungal infection long enough - even though the area may look better, treatment may need to be continued for weeks to assure resolution. Or, your balanitis may not be due to a fungal infection at all. Needs further investigation. ...Read moreSee 1 more doctor answer
Had protected sex, after had intense itching on clitoris for 3 weeks & little white flakes . Just used Monistat 1 (tioconazole). Still wondering what it could be?
Burns & stings after sex w/partner of 3 years no std, frequent yeast infections pain after sex lasts couple hours lubricant doesn't help what's wrong?
Condoms?: If your partner is using latex condoms you could be manifesting signs of a latex allergy. Rarely, a woman may be allergic to her partner's semen! so, if using latex condoms, try non-latex condoms. If not using condoms, try having partner us a condom and see if symptoms do not recur. Consult your gyn with the results. ...Read more
Severe itching/ burning and irritated in/around vagina with lower abdomen discomfort. Took 1 day monistat. How soon till gone?
- Talk to a doctor live online for free
- Burning after using monistat
- After using monistat 1
- Burning after monistat 1
- Ask a doctor a question free online
- Burning sensation after using monistat
- Burning after using monistat 3
- Discharge after using monistat 1
- White discharge after using monistat 1
- Talk to a gynecologist online for free